Quick Question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

neverbetter
Regular Member


Date Joined Feb 2010
Total Posts : 66
   Posted 5/20/2010 4:00 PM (GMT -7)   
Hey y'all! Hope everything is going greeeattt!
 
Well, I just started antidepressants like two weeks ago, and I was just wondering.. Is having a dry mouth a possible side effect of them?  Because I always feel thirsty now that my mouth is so dry! Lol! I'm on a super low dose because she doesn't want to give me too much because of my manic episodes (err ya, I'm kinda in one right nowww!), and the bottle says the only side effect is "dizziness," but anyone else experience dry mouth after taking antidepressants?
 
Sorry, I'm a little scatterbrained today! :)

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40565
   Posted 5/20/2010 6:47 PM (GMT -7)   
Some antidepressants can give you a dry mouth. Was there any paperwork with your medication? What is it that you are taking? If you google it you will get the side effects, if you want to know them. Some people would rather not. But it seems to me there are a lot of antidepressants that give you a dry mouth. Water is healthy for us. Drink more water and see if that helps, or hard candy is good.

Best wishes,

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18742
   Posted 5/20/2010 7:29 PM (GMT -7)   
yes. dry mouth is very common. hoping the new meds help you. i wish you well. jamie.
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.


-Misunderstood-
Regular Member


Date Joined May 2010
Total Posts : 112
   Posted 5/22/2010 7:50 AM (GMT -7)   
hey neverbetter! Good to hear from you again, I do know that it is common for many antidepressants, but drinking lots of water is also good for keeping your systems running correctly. You may find that the many of the bad side effects from the meds will calm down with drinking the correct amount of water (keeps your system flushing the meds out at a normal rate). GL with them I hope they help you!


C
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 11:11 AM (GMT -7)
There are a total of 2,731,691 posts in 300,951 threads.
View Active Threads


Who's Online
This forum has 151123 registered members. Please welcome our newest member, Joyce Apuzzo.
348 Guest(s), 10 Registered Member(s) are currently online.  Details
Utah1981, mtm3461, Scaredy Cat, ArtAngel, Girlie, panicgirly, Duffykani, Nosila, straydog, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer